# SDR SWIA971358

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF343A1
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE JET PIPE OVERHEAT FAILED IN FLIGHT.  SHUT ENGINE DOWN.  FOUND LEFT ENGINE JET PIPE WIRES CHAFED TO GROUND. REPAIRED AND REPOSITIONED WIRES.  TESTED JET PIPE SYSTEM, LEFT SIDE CHECKS GOOD.
